English  |  正體中文  |  简体中文  |  Items with full text/Total items : 59573/92818 (64%)
Visitors : 817052      Online Users : 20
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/119462

    Title: The uniqueness in inverse problems for Dirac operators with the interior twin-dense nodal subset
    Authors: PingWang, Yu;Yurko, V.A.;Shieh, Chung Tsun
    Keywords: Dirac operator;Inverse nodal problem;Uniqueness theoremT;win-dense nodal subset
    Date: 2019-11
    Issue Date: 2020-10-29 12:10:28 (UTC+8)
    Publisher: Elsvier
    Abstract: Inverse nodal problems for Dirac operators on a finite interval [0,\pi] are studied. We prove that the specification of twin-dense nodal subsets on the interior interval uniquely determines the operator. We also discuss the case .
    Relation: Journal of Mathematical Analysis and Applications 479(1), p.1383-1402
    DOI: 10.1016/j.jmaa.2019.07.003
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback